Resultants and the algebraicity of the join pairing on Chow varieties

Autor(en): Plumer, J
Stichwörter: Chow varieties; CYCLES; infinite loop spaces; join pairing; Mathematics; resultants; SPACES
Erscheinungsdatum: 1997
Herausgeber: AMER MATHEMATICAL SOC
Journal: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 349
Ausgabe: 6
Startseite: 2187
Seitenende: 2209
Zusammenfassung: 
The Chow/Van der Waerden approach to algebraic cycles via resultants is used to give a purely algebraic proof for the algebraicity of the complex suspension. The algebraicity of the join pairing on Chow varieties then follows. The approach implies a more algebraic proof of Lawson's complex suspension theorem in characteristic O. The continuity of the action of the linear isometries operad on the group completion of the stable Chow variety is a consequence.
ISSN: 00029947
DOI: 10.1090/S0002-9947-97-01888-6

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Feb 25, 2024

Google ScholarTM

Check

Altmetric